# SDR SWAA2022081140433

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 16,541 hours, 7,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AFT CABIN EMERGENCY FLASHLIGHTS WILL NOT TEST PROPERLY / [01] RESECURED 3AFT EMERGENCY. FLASHLIGHTS AS PER AMM 25-64-00
